# SDR DALA2021122307997

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 90,233 hours, 23,915 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Main Supply
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

SHIP 6805 CREW REPORTS: APPROX 4 HOURS AFTER T/O, FLT ATTS NOTICED (AND PAX TOO) INVISIBLE FUMES THAT BOTHERED THE SENSES OF EYES AND SMELL. CAPTAIN INVESTIGATED AND FOUND AREA NEAR ROW 25 +- 3 ROWS AND FELT WARM. SHUT DOWN IFE GALLEY POWER AND LIGHTS. CAPT CONFIRMED THIS ALLEVIATED PROBLEMS. GALLEY POWER RESTORED. CORRECTIVE ACTION: NO GO ODI CHECKLIST COMPLETE. FOUND TWO RISER DUCTS DISCONNECTED FROM MAIN SUPPLY AT ROW 25. REPAIRED PER AMM 21-23. NO MORE FUMES PRESENT. (8305422)
